# SDR TRBA2010023SUP

- Difficulty date: March 23, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 28,346 hours, 27,396 cycles
- Engine: Pwa PW127
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Wire
- Part number: 911057200196
- Condition: Failed
- Location: Gpu
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMOKE ODOR IN COCKPIT.  R & R GPU GROUND CABLE 440VN IAW JIC NR 24-46-11.
